Volume 21, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Combinatorial $N_\infty$ operads

Jonathan Rubin

Algebraic & Geometric Topology 21 (2021) 3513–3568
Bibliography
1 J Adámek, J Rosický, Locally presentable and accessible categories, 189, Cambridge Univ. Press (1994) MR1294136
2 S Balchin, D Barnes, C Roitzheim, N–operads and associahedra, (2019) arXiv:1905.03797
3 K Bangs, S Binegar, Y Kim, K Ormsby, A M Osorno, D Tamas-Parris, L Xu, Biased permutative equivariant categories, Homology Homotopy Appl. 23 (2021) 77 MR4140864
4 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
5 A J Blumberg, M A Hill, Operadic multiplications in equivariant spectra, norms, and transfers, Adv. Math. 285 (2015) 658 MR3406512
6 A J Blumberg, M A Hill, Incomplete Tambara functors, Algebr. Geom. Topol. 18 (2018) 723 MR3773736
7 A J Blumberg, M A Hill, Equivariant stable categories for incomplete systems of transfers, J. Lond. Math. Soc. 104 (2021) 596
8 P J Bonventre, Comparison of models for equivariant operads, PhD thesis, University of Virginia (2017)
9 P Bonventre, L A Pereira, Genuine equivariant operads, Adv. Math. 381 (2021) MR4205708
10 C Chenavier, C Cordero, S Giraudo, Generalizations of the associative operad and convergent rewrite systems, preprint (2018) arXiv:1808.06181
11 S R Costenoble, S Waner, Fixed set systems of equivariant infinite loop spaces, Trans. Amer. Math. Soc. 326 (1991) 485 MR1012523
12 W G Dwyer, D M Kan, Calculating simplicial localizations, J. Pure Appl. Algebra 18 (1980) 17 MR578563
13 A D Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983) 275 MR690052
14 B Fresse, Homotopy of operads and Grothendieck–Teichmüller groups, I : The algebraic theory and its topological background, 217, Amer. Math. Soc. (2017) MR3643404
15 S Giraudo, Constructing combinatorial operads from monoids, from: "24th international conference on formal power series and algebraic combinatorics" (editors M Ishikawa, S Matsumoto, H Mizukawa), Discrete Math. Theor. Comput. Sci. (2012) 229 MR2958000
16 J P C Greenlees, J P May, Localization and completion theorems for MU–module spectra, Ann. of Math. 146 (1997) 509 MR1491447
17 B J Guillou, J P May, Equivariant iterated loop space theory and permutative G–categories, Algebr. Geom. Topol. 17 (2017) 3259 MR3709647
18 B J Guillou, J P May, M Merling, Categorical models for equivariant classifying spaces, Algebr. Geom. Topol. 17 (2017) 2565 MR3704236
19 B J Guillou, J P May, M Merling, A M Osorno, Symmetric monoidal G–categories and their strictification, Q. J. Math. 71 (2020) 207 MR4077192
20 J J Gutiérrez, D White, Encoding equivariant commutativity via operads, Algebr. Geom. Topol. 18 (2018) 2919 MR3848404
21 M A Hill, M J Hopkins, Equivariant multiplicative closure, from: "Algebraic topology: applications and new directions" (editors U Tillmann, S Galatius, D Sinha), Contemp. Math. 620, Amer. Math. Soc. (2014) 183 MR3290092
22 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
23 G Huet, Confluent reductions: abstract properties and applications to term rewriting systems, J. Assoc. Comput. Mach. 27 (1980) 797 MR594700
24 L G Lewis Jr., J P May, M Steinberger, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
25 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
26 J P May, K Ponto, More concise algebraic topology, Univ. Chicago Press (2012) MR2884233
27 M H A Newman, On theories with a combinatorial definition of “equivalence”, Ann. of Math. 43 (1942) 223 MR7372
28 C W Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Massachusetts Institute of Technology (1996) MR2716655
29 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
30 J Rubin, Normed symmetric monoidal categories, preprint (2017) arXiv:1708.04777
31 J Rubin, Detecting Steiner and linear isometries operads, Glasg. Math. J. 63 (2021) 307 MR4244201
32 J Rubin, Operadic lifts of the algebra of indexing systems, J. Pure Appl. Algebra 225 (2021) MR4256216